# SDR SWAA2020081107312

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 28,138 hours, 12,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK AT BS 500 IAW AMM 31-51-06, AMD REPLACED THE LAMP IAW AMM 33-51-04. OPS CHECKED GOOD.
